# SDR 9520869972

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CORROSION ON THE FORWARD AIRSTAIR CUT OUT LOWER DOOR JAMB INTERCOSTAL.  REPAIRED INTERCOSTAL (P/N 9957839-3) PER EA 99-103384.
